# SDR WX0A2015021672421

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE-UP, AFT TUNNEL EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES IN BOTH POWER SUPPLIES IN RT LAVATORY CEILING.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00-04-0.
